Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Norvir/lipo
Apr 29, 2007

I'm currently on Viread, Ziagen, Reyataz and Norvir (100 mgs). I've taken both Videx and Zerit in the past (stopped taking both over 2 yrs ago) so I have had some lipo problems. Will the Norvir (100mgs) I'm currently taking continue accelerating the lipo affects? I thought it had leveled out but if I look closely it seems to be continuing. Any recommendations you can make will be very much appreciated.

Response from Dr. Conway

The question you ask has no clear-cut answer. If we are dealing with lipoatrophy, the Norvir has little or no role. This is probably what you mean, as this is what is linked to the "d" drugs most often. For lipoaccumulation, there may be more of a case to be made that the Norvir may be maintaining some sort of effect. It might be interesting for you to consider some sort of backbone (such as abacavir and lamivudine) that may not require the reyataz to be boosted so as to be able to discontinue to Norvir altogether and see what happens.



Previous
HIV/itchy skin
Next
worried

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement